# SDR ASOA201706221758

- Difficulty date: June 22, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS 333.00 AND FS 349.00. REMOVED AND REPLACED STR 26R BETWEEN FS 333 AND FS 364 IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31372-4.
